Theta correspondence and Hecke operators relative to a quadratic extension
Acta Arithmetica, Tome 93 (2000) no. 3, pp. 237-255
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
Hilbert modular forms, quaternionic automorphic forms, theta functions, theta correspondence, Hecke operators
Affiliations des auteurs :
Ze Dou 1
@article{10_4064_aa_93_3_237_255,
author = {Ze Dou},
title = {Theta correspondence and {Hecke} operators relative to a quadratic extension},
journal = {Acta Arithmetica},
pages = {237--255},
year = {2000},
volume = {93},
number = {3},
doi = {10.4064/aa-93-3-237-255},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-93-3-237-255/}
}
TY - JOUR AU - Ze Dou TI - Theta correspondence and Hecke operators relative to a quadratic extension JO - Acta Arithmetica PY - 2000 SP - 237 EP - 255 VL - 93 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-93-3-237-255/ DO - 10.4064/aa-93-3-237-255 LA - en ID - 10_4064_aa_93_3_237_255 ER -
Ze Dou. Theta correspondence and Hecke operators relative to a quadratic extension. Acta Arithmetica, Tome 93 (2000) no. 3, pp. 237-255. doi: 10.4064/aa-93-3-237-255
Cité par Sources :